# SDR I5PA2024021668802

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 103,479 hours, 26,501 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259282
- Part serial: 021C6272
- Condition: Faulty
- Location: Rt A/C  Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

FLT NO: MGE305. ESI - RIGHT PACK INOP. REPLACED RH PACK COMPRESSOR SENSOR.
